MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 110008100
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient contracted an infection, so all implants were removed and a antibiotic spacer was put in place.There was stem loosening at non-cement interface.Surgical delay was unknown.Doi: (b)(6) 2024.Doe: (b)(6) 2024.Affected side: unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: d10.

Brand Name
GLOBAL UNITE STD STEM SZ 8
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21104842
Report Number1818910-2025-00442
Device Sequence Number20996674
Product Code HSD
UDI-Device Identifier10603295004042
UDI-Public(01)10603295004042
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110008100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND CTA HEAD D52 X 26MM; GLOBAL UNITE STD STEM SZ 8; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND; XTEND MOD CEN 145EPI POR SZ1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale